# SDR AALA202505127049

- Difficulty date: May 10, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N963AN
- Make and model: Boeing 737823
- Aircraft serial: 29543
- Aircraft time: 68,821 hours, 29,020 cycles
- System (JASC): 3810 · Potable Water System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Potable Water
- Stage of operation: CR
- How discovered: O
- Nature of condition: S, G
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS NOT DECLARED DUE TO: POTABLE WATER FRONT AND REAR INOPERATIVE. AIRCRAFT DIVERTED TO AND LANDED SAFELY AT CLT. FOUND CB D11, P6-4 PANEL. NO HISTORY FOUND, PER GPM 13-04-7. CLOSED CIRCUIT BREAKER AND OPERTIONAL CHECK GOOD. PER AMM 38-42-00. NO DEFECTS NOTED AT THIS MOMENT
